# SDR AALA201804179037

- Difficulty date: April 13, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 47,664 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OTBD FLAP ON THE SPHERICAL BEARINGS, OTBD ATTACH FITTING,  ON THE LEFT WING.  REMOVED AND REPLACED THE OTBD FLAP ON THE LEFT WING IAW 26L00027009.
